Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Feeling sad



Recommended Posts

Hey I’m sure it’s normal to feel a little sad, you’ve made such a life changing decision and it’s okay to mourn that! I believe you’re having a completely normal reaction to the changes of your old self, old habits, old mindset, etc! You should also let your doctor know how you’re feeling, hormone changes do take place when having wls! Praying for your peace 💕

Share this post


Link to post
Share on other sites

Awww it will get better im a little over a month post op and the first couple weeks i felt just as you feeling i made the worst decision of my life wanting to go back in time and undo it because i wanted to just eat and drink but i slowly got over it ..i can not lie im still having periods where i want certain foods but after i eat what im suppose to eat and im satisfied im ok ...its not my stomach that wants to eat certain things and in a certain manner i realized its my mind

Share this post


Link to post
Share on other sites

yes - it's normal to have mixed reactions. If you're a menstruating female, you may also be experiencing the infamous "hormone dump" that a lot of people have. From what I understand, estrogen is stored in fat cells, and it's released with the rapid weight loss. It'll eventually stabilize - but I've heard the first few weeks can be touch & go with weird moods and irregular periods.

Share this post


Link to post
Share on other sites

Sorry to hear that. I am 2-1/2 weeks out, and the happiest I have been in years. I guess it's all about perspective. Just tough it out, as no matter how you feel now, 6 months from now you'll be ready to take on the world !

Share this post


Link to post
Share on other sites

When I went for the psych evaluation back in August - the psychologist recommended I go ahead and start Prozac to have it 'on board' before the hormone 'crash' hit. That was also when we thought I'd have surgery in January - but I got postponed a few times. I'm only 7 days post-op - but I do think the Prozac has helped.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×